# SDR CA150302012

- Difficulty date: February 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,691 hours
- Engine: Pwa R2800CA3
- Propeller: Hamstd 43E60
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: KSC253224V
- Condition: Loose
- Location: Folding Strut
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  FOLDING STRUT BEARING LOOSE IN FITTING FOUND DURING INSPECTION.
